Maximum Likelihood Estimation in a Minimum-Type Model With Exponential and Weibull Failure Modes

The existence and some properties of maximum likelihood estimators (MLE's) are studied for a minimum-type distribution function corresponding to a minimum of two independent random variables having exponential and Weibull distributions. It is shown that if all three parameters are unknown, then ther... Ausführliche Beschreibung

1. Person: Friedman, Lea
Weitere Personen: Gertsbakh, Ilya B. verfasserin
Quelle: in Journal of the American Statistical Association : JASA : the premier journal of statistical science Vol. 75, No. 370 (1980), p. 460-465
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1980
Beschreibung: Online-Ressource
Schlagworte: research-article
Minimum-type distribution function
Maximum likelihood estimators
Weibull distribution
Exponential distribution
Online Zugang: Volltext
Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1980 American Statistical Association

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!
Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions